# SDR SWAA020723

- Difficulty date: April 3, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 64,805 hours, 70,524 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 715775
- Part serial: 26586
- Condition: Erratic
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT BRAKE ACTION LT SIDE ON TOUCHDOWN AND TAXI, LT BRAKES ENGAGE AND RELEASE WITH ASSOCIATED A/C PULL.  REMOVED AND REPLACED NR 1 AND NR 2 BRAKE HYD DISCONNECT VALVES AND REMOVED AND REPLACED NR 1 AND NR 2 MLG BRAKE ASSY'S PER MM.
